Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#345762] of Yitzchak E. Solomon

Papers Published

  1. Carter, P; Solomon, YE, Relaxing the integral test: A challenge for the advanced calculus student, The College Mathematics Journal, vol. 48 no. 4 (September, 2017), pp. 290-291 [doi]
    (last updated on 2021/12/04)

    Abstract:
    Illustrative, elementary counterexamples are hard to come by. In this note we propose an elementary, closed-form counterexample to a generalization of the classic integral test where the condition of monotonicity is relaxed. The analysis only uses techniques accessible to a second-semester calculus student.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320